On the periodic orbits of the fourth-order differential equation

Jaume Llibre, Marco Antonio Teixeira

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

We provide sufficient conditions for the existence of periodic solutions of the fourth-order differential equation. where q and ε are real parameters, ε is small and F is a nonlinear function. © 2011 Elsevier Inc.
Original languageEnglish
Pages (from-to)181-188
JournalJournal of Mathematical Analysis and Applications
Volume387
Issue number1
DOIs
Publication statusPublished - 1 Mar 2012

Keywords

  • Averaging theory
  • Fourth-order differential equation
  • Periodic orbit

Fingerprint Dive into the research topics of 'On the periodic orbits of the fourth-order differential equation'. Together they form a unique fingerprint.

Cite this